# SDR FDEA200910273689

- Difficulty date: October 27, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,202 hours, 20,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5018
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA EXISTING HOLES IN THE FLOORBEAM UPPER CHORD AT STA 780 RBL 58 ARE ELONGATED AT BS 780 RBL 58 FLOORBEAM REPAIR WAS ACCOMPLISHED ON MAE W/C 118350441BZ2R03 AND MAE EA# 757-5335-16-F2306 REV - DATED SEPT 30, 2009.
